# SDR 9723199752

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY EXIT LIGHTS INOPERATIVE AT SEAT ROWS 8 THROUGH 12 AND IN TAILCONE AREA.  MAINTENANCE REPLACED BATTERIES.  OPERATIONAL CHECK OK.
